MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. VISERA XENON LIGHT SOURCE

OLYMPUS MEDICAL SYSTEMS CORP. VISERA XENON LIGHT SOURCE
Model Number CLV-S40
Medical Device Problem Codes No Device Output (1435); Defective Device (2588); Electrical Power Problem (2925)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was received and evaluated at olympus (b)(6) site.The power board, transformer, xenon lamp and emergency lamp noted to be replaced.Based on the event reported and device evaluation, the reported issue was attributed to component electrical failure.The failures could be due to use handling and or maintenance issue.Investigation is ongoing.This report will be supplemented accordingly following investigations.
 
Event or Problem Description
It was reported that the device does not turn on, the xenon lamp and the emergency lamp does not work.The power input card and transformer are altered by a third party.The issue found during an unknown event.No patient involvement reported, no user injury reported due to the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.Based on the results of the investigation, as a presumed cause, it is highly probable that the replacement parts have deteriorated and the indicated phenomenon has occurred due to more than 15 years have passed since the product was manufactured.Olympus will continue to monitor complaints for this device.

Brand Name
VISERA XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key12018039
Report Number8010047-2021-07663
Device Sequence Number17000573
Product Code GCT
UDI-Device Identifier04953170155017
UDI-Public04953170155017
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S40
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1